# SDR 05FDEA00655

- Difficulty date: March 28, 2005
- Submitted: June 2, 2005
- Operation: Air carrier
- Aircraft: N576FE
- Make and model: Doug MD-11
- Aircraft serial: 48501
- Aircraft time: 44,668 hours, 9,069 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Splice
- Part number: AFA7181511
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN STA 1661 TO 1681 LONGITUDINAL SPLICE AT L26 RIGHT FOUND 7 INCHES CRACKED AS MARKED.  LONGITUDINAL SPLICE AT STA 1661 TO 1681 RIGHT L-26 REMOVED.  NEW SPLICE FABRICATED FROM 1D0755T7150T6511 AS PER DRAWING AFA7181 AND CARRIED OUT FPI INSPECTION AS PER DPS 4.707 AND FOUND NO CRACK EVIDENT.  FABRICATED SPLICE REPROTECTED AND PART MARK AFA7181-511 AS PER GMM 7-0-1001.  FABRICATED SPLICE LOCATED AND INSTALLED BETWEEN STA 1661 TO 1681 RIGHT L-26 AS PER DRAWING NFA6310.  CLASSIFIED MAJOR REPAIR AS PER GMM 6-2-100 AND SRM 51-90-01 FIG 1 VOL II.
